Alert archive / Alabama / Wind Advisories in 2006
Wind Advisory 1, NWS Mobile, AL
NWS Mobile, AL issued this wind advisory at Feb 10, 2006, 4:44 AM CST for 5 counties in Mississippi; 10 counties in Alabama. It took effect at Feb 10, 2006, 6:00 PM CST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2006, 4:44 AM CST (10:44 UTC)
- In effect from
- Feb 10, 2006, 6:00 PM CST
- Expired
- Feb 11, 2006, 3:29 PM CST
- In force
- 21 hr
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 10:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 10.7 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2166 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMOB 101044 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 444 AM CST FRI FEB 10 2006 ...A WIND ADVISORY IS NOW IN EFFECT ACROSS PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...SOUTH ALABAMA AND THE WESTERN FLORIDA PANHANDLE FOR TONIGHT AND SATURDAY... .A DEVELOPING LOW PRESSURE SYSTEM OVER THE SOUTHERN PLAINS STATES TODAY WILL MOVE QUICKLY EAST THROUGH TONIGHT. AS THE LOW MOVES ACROSS SOUTHERN MISSISSIPPI AND ALABAMA TONIGHT...A STRONG COLD FRONT WILL MOVE SOUTH TO THE NORTHERN GULF BY SATURDAY MORNING. STRONG SOUTHWEST WINDS OF 15 TO 25 MPH AHEAD OF THE FRONT WILL BECOME NORTHWEST AT 20 TO 30 MPH BEHIND THE FRONT ON SATURDAY. FREQUENT WIND GUSTS TO AROUND 35 MPH WILL BE POSSIBLE BEHIND THE FRONT. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-102230- /O.NEW.KMOB.WI.Y.0001.060211T0000Z-060212T0000Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...CRESTVIEW... WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE... EGLIN AFB...VALPARAISO...WAYNESBORO...RICHTON...BEAUMONT... NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 444 AM CST FRI FEB 10 2006 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST SATURDAY... A LOW PRESSURE SYSTEM MOVING QUICKLY EAST OUT OF THE SOUTHERN PLAINS TODAY WILL MOVE ACROSS MISSISSIPPI AND ALABAMA TONIGHT. SOUTHERLY WINDS WILL INCREASE TONIGHT AHEAD OF THE APPROACHING LOW...INCREASING TO BETWEEN 20 AND 30 MPH ALONG THE COAST AND JUST INLAND. AS THE LOW PASSES TO THE NORTH...STRONG NORTHWEST WINDS IN THE WAKE OF A COLD FRONT WILL INCREASE TO BETWEEN 20 AND 30 MPH...WITH FREQUENT GUSTS AROUND 35 MPH POSSIBLE. THE STRONG NORTHWEST WINDS WILL CONTINUE THROUGH SATURDAY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS BETWEEN 25 AND 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHEN DRIVING...ESPECIALLY OVER ELEVATED BRIDGES AND OPEN AREAS. THOSE WITH TARPS STILL ON THEIR DAMAGED ROOFS IN THE WAKE OF LAST YEARS HURRICANES SHOULD TAKE TIME TODAY TO MAKE SURE THEIR TARPS ARE PROPERLY SECURED FOR THE INCREASED WINDS TONIGHT AND SATURDAY. $$
6 follow-up statements
000 WWUS74 KMOB 102150 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 337 PM CST FRI FEB 10 2006 ...A WIND ADVISORY REMAINS IN EFFECT ACROSS PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...SOUTH ALABAMA AND THE WESTERN FLORIDA PANHANDLE FOR TONIGHT AND SATURDAY... .DEVELOPING SURFACE LOW PRESSURE OVER EASTERN TEXAS EARLY FRIDAY AFTERNOON WILL MOVE EASTWARD AND BEGIN TO DEEPEN OVER LOUISIANA TONIGHT WITH AN INCREASING SOUTHERLY WIND FLOW EXPECTED ACROSS THE AREA TONIGHT. THIS LOW PRESSURE WILL MOVE RAPIDLY EAST ACROSS MISSISSIPPI AND ALABAMA LATE TONIGHT...REACHING SOUTHERN GEORGIA BY EARLY SATURDAY MORNING. AS THE LOW MOVES OFF TO THE EAST...A STRONG COLD FRONT WILL MOVE ACROSS THE CENTRAL GULF COAST REGION...SHIFTING THE STRONG WINDS TO THE NORTHWEST. STRONG SOUTHWEST WINDS OF 15 TO 25 MPH LATE TONIGHT WILL BECOME NORTHWEST AT 20 TO 30 MPH ON SATURDAY. WIND GUSTS TO AROUND 35 MPH WILL BE POSSIBLE BEHIND THE FRONT ON SATURDAY. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-111000- /O.CON.KMOB.WI.Y.0001.060211T0000Z-060212T0000Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...CRESTVIEW... WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE... EGLIN AFB...VALPARAISO...WAYNESBORO...RICHTON...BEAUMONT... NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 337 PM CST FRI FEB 10 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY... DEVELOPING SURFACE LOW PRESSURE OVER EASTERN TEXAS EARLY FRIDAY AFTERNOON WILL MOVE EASTWARD AND BEGIN TO DEEPEN OVER LOUISIANA TONIGHT WITH AN INCREASING SOUTHERLY WIND FLOW EXPECTED ACROSS THE AREA TONIGHT. THIS LOW PRESSURE WILL MOVE RAPIDLY EAST ACROSS MISSISSIPPI AND ALABAMA LATE TONIGHT...REACHING SOUTHERN GEORGIA BY EARLY SATURDAY MORNING. AS THE LOW MOVES OFF TO THE EAST...A STRONG COLD FRONT WILL MOVE ACROSS THE CENTRAL GULF COAST REGION...SHIFTING THE STRONG WINDS TO THE NORTHWEST. STRONG SOUTHWEST WINDS OF 15 TO 25 MPH LATE TONIGHT WILL BECOME NORTHWEST AT 20 TO 30 MPH ON SATURDAY. WIND GUSTS TO AROUND 35 MPH WILL BE POSSIBLE BEHIND THE FRONT ON SATURDAY. A WIND ADVISORY MEANS THAT WINDS BETWEEN 25 AND 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHEN DRIVING...ESPECIALLY OVER ELEVATED BRIDGES AND OPEN AREAS. THOSE WITH TARPS STILL ON THEIR DAMAGED ROOFS IN THE WAKE OF LAST YEARS HURRICANES SHOULD TAKE TIME TODAY TO MAKE SURE THEIR TARPS ARE PROPERLY SECURED FOR THE INCREASED WINDS TONIGHT AND SATURDAY. ALSO...THOSE WHO MAY STILL BE IN FEMA TRAILERS SHOULD ALSO BE ADVISED OF THE POTENTIAL FOR STRONG GUSTY WINDS. $$
000 WWUS74 KMOB 102153 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 353 PM CST FRI FEB 10 2006 ...A WIND ADVISORY REMAINS IN EFFECT ACROSS PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...SOUTH ALABAMA AND THE WESTERN FLORIDA PANHANDLE FOR TONIGHT AND SATURDAY... .DEVELOPING SURFACE LOW PRESSURE OVER EASTERN TEXAS EARLY FRIDAY AFTERNOON WILL MOVE EASTWARD AND BEGIN TO DEEPEN OVER LOUISIANA TONIGHT WITH AN INCREASING SOUTHERLY WIND FLOW EXPECTED ACROSS THE AREA TONIGHT. THIS LOW PRESSURE WILL MOVE RAPIDLY EAST ACROSS MISSISSIPPI AND ALABAMA LATE TONIGHT...REACHING SOUTHERN GEORGIA BY EARLY SATURDAY MORNING. AS THE LOW MOVES OFF TO THE EAST...A STRONG COLD FRONT WILL MOVE ACROSS THE CENTRAL GULF COAST REGION...SHIFTING THE STRONG WINDS TO THE NORTHWEST. STRONG SOUTHWEST WINDS OF 15 TO 25 MPH LATE TONIGHT WILL BECOME NORTHWEST AT 20 TO 30 MPH ON SATURDAY. WIND GUSTS TO AROUND 35 MPH WILL BE POSSIBLE BEHIND THE FRONT ON SATURDAY. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-110600- /O.CON.KMOB.WI.Y.0001.060211T0000Z-060212T0000Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...CRESTVIEW... WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE... EGLIN AFB...VALPARAISO...WAYNESBORO...RICHTON...BEAUMONT... NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 353 PM CST FRI FEB 10 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY. DEVELOPING SURFACE LOW PRESSURE OVER EASTERN TEXAS EARLY FRIDAY AFTERNOON WILL MOVE EASTWARD AND BEGIN TO DEEPEN OVER LOUISIANA TONIGHT WITH AN INCREASING SOUTHERLY WIND FLOW EXPECTED ACROSS THE AREA TONIGHT. THIS LOW PRESSURE WILL MOVE RAPIDLY EAST ACROSS MISSISSIPPI AND ALABAMA LATE TONIGHT...REACHING SOUTHERN GEORGIA BY EARLY SATURDAY MORNING. AS THE LOW MOVES OFF TO THE EAST...A STRONG COLD FRONT WILL MOVE ACROSS THE CENTRAL GULF COAST REGION...SHIFTING THE STRONG WINDS TO THE NORTHWEST. STRONG SOUTHWEST WINDS OF 15 TO 25 MPH LATE TONIGHT WILL BECOME NORTHWEST AT 20 TO 30 MPH ON SATURDAY. WIND GUSTS TO AROUND 35 MPH WILL BE POSSIBLE BEHIND THE FRONT ON SATURDAY. A WIND ADVISORY MEANS THAT WINDS BETWEEN 25 AND 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHEN DRIVING...ESPECIALLY OVER ELEVATED BRIDGES AND OPEN AREAS. THOSE WITH TARPS STILL ON THEIR DAMAGED ROOFS IN THE WAKE OF LAST YEARS HURRICANES SHOULD TAKE TIME TODAY TO MAKE SURE THEIR TARPS ARE PROPERLY SECURED FOR THE INCREASED WINDS TONIGHT AND SATURDAY. ALSO...THOSE WHO MAY STILL BE IN FEMA TRAILERS SHOULD ALSO BE ADVISED OF THE POTENTIAL FOR STRONG GUSTY WINDS. $$
000 WWUS74 KMOB 110458 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1100 PM CST FRI FEB 10 2006 ...A WIND ADVISORY REMAINS IN EFFECT ACROSS PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...SOUTH ALABAMA AND THE WESTERN FLORIDA PANHANDLE FOR TONIGHT AND SATURDAY... .A SURFACE LOW PRESSURE CENTER OVER SOUTH MISSISSIPPI LATE FRIDAY EVENING WILL MOVE EAST NORTHEAST ACROSS SOUTH ALABAMA OVERNIGHT. AN STRONG SOUTHERLY WIND SOUTH AND EAST OF THE LOWS TRACK WILL BECOME NORTHWEST IF THE LOW PASSES NORTH OF YOUR LOCATION. IF IT PASSES SOUTH...WINDS WILL BECOME EAST THEN NORTH. EITHER WAY WE EXPECT WINDS TO BECOME STRONGER AND NORTHWEST TO NORTHERLY AS THE FRONT MOVES ACROSS THE AREA LATER TONIGHT AND EARLY IN THE MORNING. STRONG NORTHWEST WINDS OF 25 TO 30 MPH ON SATURDAY WITH WIND GUSTS TO AROUND 35 MPH WILL BE POSSIBLE BEHIND THE FRONT ON SATURDAY. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-111230- /O.CON.KMOB.WI.Y.0001.000000T0000Z-060212T0000Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...CRESTVIEW... WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE... EGLIN AFB...VALPARAISO...WAYNESBORO...RICHTON...BEAUMONT... NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 1100 PM CST FRI FEB 10 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY... A STRONG COLD FRONT TRAILING A SURFACE LOW PRESSURE SYSTEM WILL CROSS THE AREA DURING THE OVERNIGHT HOURS. STRONG SOUTHERLY WINDS ALONG AND IN ADVANCE OF THE FRONT...WILL SHIFT TO NORTH AND NORTHWEST AND INCREASE TO 25 TO 35 MPH WITH HIGHER GUSTS. WINDS WILL REMAIN STRONG THROUGH MUCH OF SATURDAY. A WIND ADVISORY MEANS THAT WINDS BETWEEN 25 AND 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHEN DRIVING...ESPECIALLY OVER ELEVATED BRIDGES AND OPEN AREAS. $$
000 WWUS74 KMOB 111638 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1038 AM CST SAT FEB 11 2006 ...A WIND ADVISORY HAS BEEN CANCELLED FOR INTERIOR SOUTHEAST MISSISSIPPI...INTERIOR SOUTHWEST ALABAMA AND INTERIOR WESTERN FLORIDA PANHANDLE... ...A WIND ADVISORY REMAINS IN EFFECT FOR THE COASTAL SECTIONS OF SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE TODAY... .HIGH PRESSURE WAS BUILDING INTO THE SOUTHERN STATES IN THE WAKE OF A COLD FRONT THAT HAS MOVED EAST OUT OF THE AREA. LATEST SURFACE OBSERVATION TRENDS INDICATE THAT WINDS HAVE DECREASED TO BELOW WIND ADVISORY CRITERIA OVER THE INTERIOR SECTIONS OF THE FORECAST AREA. ALONG THE GULF COAST...BETWEEN THE LAND AND SEA INTERFACE...WINDS ARE FORECAST TO REMAIN STRONGER. ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-111745- /O.CAN.KMOB.WI.Y.0001.000000T0000Z-060212T0000Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA- INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...PRICHARD...SARALAND...BAY MINETTE...CENTURY... FLOMATON...MOLINO...JAY...CRESTVIEW...WAYNESBORO...RICHTON... BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS... LUCEDALE 1038 AM CST SAT FEB 11 2006 ...WIND ADVISORY IS CANCELLED... LATEST SURFACE OBSERVATION TRENDS INDICATE THAT SUSTAINED WINDS HAVE DECREASED TO BELOW 25 MPH OVER THE INTERIOR SECTIONS OF THE FORECAST AREA. WILL STILL BE A BRISK DAY WITH 15 TO 20 MPH WINDS...WITH OCCASIONAL GUSTS FROM 20 TO 25 MPH AT TIMES. $$ ALZ063-064-FLZ002-004-006-120000- /O.CON.KMOB.WI.Y.0001.000000T0000Z-060212T0000Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...TILLMANS CORNER...THEODORE...DAPHNE... FAIRHOPE...FOLEY...SPANISH FORT...PENSACOLA...FERRY PASS... BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE... PACE...MILTON...GULF BREEZE...WRIGHT...FORT WALTON BEACH... NICEVILLE...DESTIN...SEMINOLE...EGLIN AFB...VALPARAISO 1038 AM CST SAT FEB 11 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ALONG THE GULF COAST...BETWEEN THE LAND AND SEA INTERFACE...WINDS ARE FORECAST TO BE SUSTAINED AT AROUND 25 MPH...WITH OCCASIONAL GUSTS UP TO AROUND 35 MPH AT TIMES. STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHEN DRIVING...ESPECIALLY OVER ELEVATED BRIDGES AND OPEN AREAS. $$
000 WWUS74 KMOB 112129 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 329 PM CST SAT FEB 11 2006 ...WIND ADVISORY FOR THE GULF COAST HAS BEEN CANCELLED... .WEATHER OBSERVATIONS ACROSS THE GULF COAST THIS AFTERNOON INDICATE THAT NORTHWEST WINDS HAVE DIMINISHED TO BELOW WIND ADVISORY CRITERIA. ALZ063-064-FLZ002-004-006-112230- /O.CAN.KMOB.WI.Y.0001.000000T0000Z-060212T0000Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...TILLMANS CORNER...THEODORE...DAPHNE... FAIRHOPE...FOLEY...SPANISH FORT...PENSACOLA...FERRY PASS... BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE... PACE...MILTON...GULF BREEZE...WRIGHT...FORT WALTON BEACH... NICEVILLE...DESTIN...SEMINOLE...EGLIN AFB...VALPARAISO 329 PM CST SAT FEB 11 2006 ...WIND ADVISORY IS CANCELLED... ALTHOUGH IT WILL BE A BRISK REMAINDER OF THE AFTERNOON...LATEST WEATHER OBSERVATIONS ALONG THE GULF COAST THIS AFTERNOON INDICATE THAT SUSTAINED WINDS HAVE DIMINISHED TO BELOW 25 MPH. THUS...THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE WIND ADVISORY. $$
000 WWUS74 KMOB 111125 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 530 PM CST SAT FEB 11 2006 ...A WIND ADVISORY REMAINS IN EFFECT ACROSS PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...SOUTH ALABAMA AND THE WESTERN FLORIDA PANHANDLE FOR TONIGHT AND SATURDAY... .A SURFACE LOW PRESSURE CENTER OVER THE ALABAMA AND GEORGIA STATE LINE WILL CONTINUE TO MOVE EAST TODAY. STRONG NORTHERLY WINDS OF 15 TO TO 25 MPH WITH WIND GUSTS TO AROUND 35 MPH WILL BE POSSIBLE BEHIND THE FRONT TODAY. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-112030- /O.CON.KMOB.WI.Y.0001.000000T0000Z-060212T0000Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...CRESTVIEW... WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE... EGLIN AFB...VALPARAISO...WAYNESBORO...RICHTON...BEAUMONT... NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 530 PM CST SAT FEB 11 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY... A STRONG COLD FRONT HAS PASSED EAST OF THE AREA...WITH STRONG NORTH AND NORTHWEST AND INCREASE TO 25 TO 35 MPH WITH HIGHER GUSTS EXPECTED ACROSS THE AREA TODAY. A WIND ADVISORY MEANS THAT WINDS BETWEEN 25 AND 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHEN DRIVING...ESPECIALLY OVER ELEVATED BRIDGES AND OPEN AREAS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this wind advisory went out at Feb 9, 2:48 PM CST, 13 hours 56 minutes earlier.
Area forecast discussion, Feb 9, 2:48 PM CST, 13 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 248 PM CST THU FEB 9 2006 .SHORT TERM (TONIGHT AND FRIDAY)... HIGH PRESSURE AXIS WAS ANALYZED NORTH/SOUTH FROM THE TENNESSEE VALLEY...DOWN INTO THE CENTRAL AND WESTERN GULF. WE ALSO ANALYZE A REINFORCING COLD FRONTAL PASSAGE MOVING SOUTHWARD INTO THE MARINE WATERS. HIGH PRESSURE IS FORECAST TO SLIP EASTWARD...MOVING OFF THE SOUTHEAST UNITED STATES COAST ON FRIDAY...WHILE LOW PRESSURE FORMS ON THE WEST SIDE OF FRONT...OVER LOUISIANA DURING THE DAY. HIGH LEVEL CLOUDINESS HAS BEEN INCREASING AND EXPANDING EASTWARD OUT OF NEW MEXICO INTO TEXAS. NOT CALLING FOR RAIN TONIGHT DUE TO VERY LIMITED DEEP LAYER MOISTURE...BUT HIGH LAYER MOISTURE WILL BE ON THE INCREASE FROM WEST TO EAST BY LATE TONIGHT. CEILINGS LOWERING ON FRIDAY WITH RAIN CHANCES INCREASING THROUGH THE AFTERNOON AS LOW PRESSURE APPROACHES FROM THE WEST. HIGHER CHANCES WILL BE IN THE WESTERN ZONES. AS FOR TEMERATURES...A MODERATING TREND IS EXPECTED AS THE HIGH MOVES EAST OF THE AREA THROUGH FRIDAY...ALLOWING FOR A SOUTH TO SOUTHEAST COMPONENT TO THE WIND. .LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)... CATEGORICAL POPS AREA-WIDE (90 PERCENT) ARE PROJECTED FRIDAY EVENING...THEN TAPERING OFF FROM WEST TO EAST AS LOW PRESSURE MOVES EAST NORTHEAST THROUGH SOUTHERN ALABAMA OVERNIGHT. ANY THUNDERSTORM ACTIVITY...IF AT ALL...LOOKS TO BE CONFINED TO THE MARINE AREA. WE ARE NOT SEEING A GREAT DEAL OF NORTHWARD INFLUX OF MOST UNSTABLE CONVECTIVE AVAILABLE POTENTIAL ENERGY...WHICH IS GENERALLY BELOW 800 J/KG. IT STILL APPEARS THAT THE DEEP LAYERED MOISTURE WILL BE EAST OF THE AREA BY THE TIME THE DEEP COLD AIR ALOFT GETS INTO PLACE. SO WE ARE KEEPING THE PRECIP TYPE ALL RAIN FOR FRIDAY NIGHT INTO EARLY SATURDAY. IN THE WAKE OF THE DEPARTING LOW AND A SOUTHWARD PLUNGE OF ARCTIC AIR...STRONG LOW LEVEL COLD ADVECTION PROCESSES AND BOUNDARY LAYER MIXING LENDS SUPPORT TO SHAVING THE GFS MOS NUMBERS DOWN A FEW DEGREES FOR SATURDAYS HIGHS. AT THIS TIME...WE DONT PROJECT GETTING OUT OF THE 40S AT MOST AREAS. ITS GONNA BE A COLD AND BRISK SATURDAY TO KICK OFF THE MARDI GRAS SEASON. NO CHANGES TO THE PREVIOUS PACKAGE GOING WITH THE MEX MOS NUMBERS SATURDAY NIGHT AS THEY SEEMED CLOSE...BUT WE DECIDED TO SHAVE OFF 3 TO 5 DEGREES FROM THE MEX MOS PROJECTIONS ACROSS THE INTERIOR EASTERN ZONES FOR MONDAY MORNING KEEPING THEM IN THE LOWER TO MID 20S. THE RIDGE AXIS SHOULD BE PARKED ACROSS THE AREA AND THE EASTERN INLAND ZONES WILL MOST LIKELY BE UNDER STRONGER RADIATIVE COOLING PROCESSES AS BOUNDARY LAYER WILL BE DECOUPLED UNDER MOSTLY CLEAR TO PARTLY CLOUDY SKIES. DRY PATTERN WITH SLOW WARMING PROJECTED THROUGH WEDNESDAY...THEN SLIGHT CHANCES OF RAIN START CREEPING BACK IN FOR LATE WEEK AS WE GET A WEAK RETURN FLOW ON THE BACKSIDE OF THE RIDGE AXIS. /10 && .MARINE... AS EXPECTED...WINDS AND SEAS ARE GRADUALLY SUBSIDING THIS AFTERNOON AS SFC HIGH PRESSURE BUILDS INTO THE MARINE AREA. BUOYS INDICATING WINDS JUST BELOW EXERCISE CAUTION LEVELS...SO WILL HAVE NO HEADLINES FOR TONIGHT THROUGH EARLY FRIDAY. BY LATE FRIDAY...DEVELOPING SFC LOW PRESSURE WILL BEGIN TO DEEPEN OVER OVER LOUISIANA WITH AN INCREASING ONSHORE WIND FLOW. WINDS WILL LIKELY REACH SMALL CRAFT EXERCISE CAUTION LEVELS ONCE AGAIN...ESPECIALLY OVER WESTERN MARINE ZONES...BY LATE AFTERNOON. THE LOW PRESSURE IS EXPECTED TO MOVE RAPIDLY EAST ACROSS SOUTHERN SECTIONS OF MS AND AL FRIDAY NIGHT...WITH WINDS AND SEAS INCREASING TO SMALL CRAFT LEVELS OVERNIGHT...POSSIBLY APPROACHING GALE FORCE GUSTS AT TIMES. AS THE LOW MOVES EAST OF THE AREA BY EARLY SATURDAY MORNING...WINDS OVER THE COASTAL WATERS WILL SHIFT TO THE NORTHWEST...AND STILL APPROACHING GALE FORCE GUSTS AT TIMES ON SATURDAY. THE NORTHWESTERLY FLOW WILL GRADUALLY DIMINISH...ALONG WITH SEAS...THROUGH THE REMAINDER OF THE WEEKEND INTO EARLY NEXT WEEK. /12 && .FIRE WEATHER... NOT AS DRY ON FRIDAY AS RIDGE WILL BE EAST OF THE AREA AND GULF MOITSURE BEGINS TO OPEN UP. STRONG COLD FRONTAL PASSAGE BRINGS STRONG NORTHWESTERLY TRANSPORT FLOW AND A BRISK DAY ON SATURDAY. DUE TO THE CHILLY TEMPERATURES...DAYTIME RH ON SATURDAY IS FORECAST TO BE ABOVE CRITICAL THRESHOLDS. /10 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 36 60 41 48 / 0 50 90 05 PENSACOLA 37 60 45 49 / 0 30 90 05 DESTIN 39 60 46 50 / 0 20 90 10 EVERGREEN 25 61 40 44 / 0 40 90 05 WAYNESBORO 34 57 36 43 / 0 70 90 05 CAMDEN 25 59 39 43 / 0 40 90 05 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...RED FLAG WARNING UNTIL 5 PM THURSDAY FLZ001>006-008. MS...NONE. GM...NONE. && 10/12
Hazardous weather outlook, Feb 9, 3:00 PM CST, 13 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 300 PM CST THU FEB 9 2006 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-101200 BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH-COVINGTON-CRENSHAW-ESCAMBIA- ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL-OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE-WASHINGTON-WAYNE-WILCOX- 300 PM CST THU FEB 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND SOUTHEAST MISSISSIPPI...AND THE WESTERN PORTION OF THE FLORIDA PANHANDLE. .DAY ONE...TONIGHT... NO HAZARDOUS OR SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A DEVELOPING LOW PRESSURE AREA WILL MOVE ALONG THE COASTAL REACHES OF MISSISSIPPI AND ALABAMA BY FRIDAY NIGHT...BRINGING INCREASING SOUTHEASTERLY WINDS DURING THE DAY ON FRIDAY. WINDS WILL BECOME SOUTHWESTERLY AND INCREASE FURTHER FRIDAY EVENING AS THE LOW APPROACHES AND THERE IS THE POSSIBILITY THAT WE COULD SEE SOME MINOR COASTAL FLOODING FRIDAY NIGHT AROUND THE USUAL PROBLEM AREAS WHERE SERIOUS BEACH EROSION FROM THE PAST SEVERAL HURRICANES HAS OCCURRED. ASTRONOMICAL HIGH TIDES ACROSS THE REGION WILL BE IN THE MID TO LATE EVENING HOURS AND THIS COMBINED WITH A STIFF ONSHORE WIND OF 25 TO 35 KNOTS COULD PRODUCE SOME TIDAL PILING...DEPENDING ON THE DURATION OF THE EVENT. RAIN AND SHOWERS WILL BE LIKELY WITH THE PASSAGE OF THIS STORM SYSTEM LATE FRIDAY THROUGH EARLY SATURDAY...BUT AT THIS TIME WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. DUE TO THE EASTWARD TRACK OF THE LOW BEING FAR SOUTH CLOSER TO THE COAST...THE MOST MOIST AND UNSTABLE AIRMASS SHOULD REMAIN OFFSHORE...WITH THE BEST CHANCE OF ANY THUNDERSTORM ACTIVITY BE ALONG THE IMMEDIATE COASTAL AREAS. AFTER THE LOW MOVES EAST OF THE AREA BY EARLY SATURDAY MORNING... WINDS WILL BEGIN TO SUBSIDE AS HIGH PRESSURE BUILDS OVER THE REGION...BUT VERY COLD TEMPERATURES ARE EXPECTED TO SETTLE INTO THE AREA. THERE IS A THREAT OF A HARD FREEZE OVER THE WEEKEND. ON SATURDAY NIGHT...TEMPERATURES ARE FORECAST TO DROP INTO THE LOWER TO MIDDLE 20S ACROSS THE INTERIOR PORTIONS OF SOUTHEAST MISSISSIPPI... SOUTH ALABAMA AND AREAS NORTH OF INTERSTATE 10 IN NORTHWEST FLORIDA. VERY COLD TEMPERATURES INTO THE LOWER 20S WILL AGAIN BE POSSIBLE SUNDAY NIGHT AND EARLY MONDAY MORNING ACROSS THE INLAND AREAS...PARTICULARLY FOR PORTIONS OF SOUTH CENTRAL ALABAMA. SEE THE SPECIAL WEATHER STATEMENT ISSUED BY NWS MOBILE FOR ADDITIONAL DETAILS CONCERNING THIS UPCOMING WEATHER EVENT. .SPOTTER INFORMATION STATEMENT...ACTIVATION OF EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTERS FOR SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH TONIGHT.
Nearby
Wind Advisories in Alabama, 2006Wind Advisories in Mississippi, 2006Wind Advisories in Florida, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.